# SDR MASA2009082700277

- Difficulty date: August 27, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 17,041 hours, 11,916 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 7082 WHILE ON THE GROUND IN MHT, REPORTED SMOKE IN THE LAV FOLLOWED BY THE RT PACK FAILED.  CONTRACT MX VERIFIED THE RT PACK  FAILED, INSPECTED AND RAN THE LT PACK AND COMPLIED WITH THE MEL MX ACTION.
